Bruflam 400mg/600mg Tablet

8.3000

Out of stock

Manufacturer: Mediwin Pharmaceuticals Salt Compositions: Ibuprofen (400mg) + Paracetamol (600mg)
Quantity: 10 tablets in 1 strip
Storage: Store below 30°C

Be the first to review “Bruflam 400mg/600mg Tablet”